# SDR DALA2016032602448

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN.  REPLACED AFT ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN IAW SRM A320 51-72-11 AND DWG D52279010.
